Semiprime factorizations in unions of Dedekind domains.
Journal für die reine und angewandte Mathematik, Tome 310 (1979), pp. 182-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__310_152158,
author = {R.W. Yeagy},
title = {Semiprime factorizations in unions of {Dedekind} domains.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {182--186},
year = {1979},
volume = {310},
zbl = {0409.13001},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__310_152158/}
}
R.W. Yeagy. Semiprime factorizations in unions of Dedekind domains.. Journal für die reine und angewandte Mathematik, Tome 310 (1979), pp. 182-186. http://geodesic.mathdoc.fr/item/JRAM_1979__310_152158/